MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; system, appendage closure, left atrial
Model Number M635WU50310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Muscle Weakness/Atrophy (1967); Speech Disorder (4415); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 09/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was a part of a clinical study.It was reported that cerebral vascular accident (cva) occurred.The patient previously underwent a left atrial appendage (laa) closure procedure and a 31mm watchman flx closure device was successfully implanted.1,695 days later, the patient subsequently experienced a stroke while participating in physical therapy and presented to the emergency department with altered mental status, aphasia, and generalized weakness.The event resulted in a new inpatient hospitalization.Cardiac imaging, brain imaging, and x-ray evaluation were performed, and oral medication therapy was adjusted.

Brand Name
WATCHMAN FLX?
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50932546
Report Number2124215-2026-51658
Device Sequence Number13143086
Product Code NGV
UDI-Device Identifier08714729860518
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Model NumberM635WU50310
Device Catalogue NumberM635WU50310
Device Lot Number0028096101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale
Patient Weight178 LB